# SDR IXXA06SMN292S

- Difficulty date: September 12, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND PASSENGER DOOR UPPER AFT CORNER.  REPAIR FALLS INTO GROUP 2 PER SERVICE BULLETIN DC 8 53.075, AND AD 2000-20-08 GROUP 2. WITHIN 2,000 LANDINGS OR 3 YEARS AFTER THE EFFECTIVE DATE ACCOMPLISH THE PREVENTATIVE MODIFICATION IAW SERVICE BULLETIN DC8 53.075. AT STATION 1655, LONGERON 9.25 LEFT.  REMOVED REPAIR DOUBLER, AND EXISTING TRIPLER.  PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER, AND REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED AREA, REPAIR DOUBLER AND TRIPLER.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-8B, DC8 SRM
